Accessibility navigation

Operator-Lipschitz estimates for the singular value functional calculus

Andersson, F., Carlsson, M. and Perfekt, K.-M. (2015) Operator-Lipschitz estimates for the singular value functional calculus. Proceedings of the American Mathematical Society, 144 (5). pp. 1867-1875. ISSN 0002-9939

Text - Accepted Version
· Please see our End User Agreement before downloading.


It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1090/proc/12843


We consider a functional calculus for compact operators, acting on the singular values rather than the spectrum, which appears frequently in applied mathematics. Necessary and sufficient conditions for this singular value functional calculus to be Lipschitz-continuous with respect to the Hilbert-Schmidt norm are given. We also provide sharp constants.

Item Type:Article
Divisions:No Reading authors. Back catalogue items
ID Code:71516
Publisher:American Mathematical Society


Downloads per month over past year

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation